# SDR DHL9770378D

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, CORROSION ON FLOOR FRAME BS 344, LBL62-RBL62.  REMOVED AND REPLACED CABIN FLOOR FRAME BS 344 FROM LBL62 TO RBL62 PER SRM 51-10-1 PAR 4 AND 51-30-2.
